How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 2537
Experience:  30 years of experience and an award-winning educator.
54412793
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

I had antibiotics recently for my urine infection. I went to

Customer Question

Hi, I had antibiotics recently for my urine infection. I went to an std clinic too by accident really and nothing was found. This weekend I felt an urgency to urinate and felt my vagina was like a low down feeling,so today as I went to pass water, afterward, I placed my finger inside my vagina, and I felt a fleshy small lump high up inside, I am 64yrs old and for the first time this century I had vaginal sex with someone who is very nice 3 wks almost ago, but unprotected and I had used a water based "Yes" lubricant I bought online as I have been using "centraban" from my GP, for ezcima of the walls of the lips outside of vagina that was not really helping so I bought "Yes" online, I am a pensioner now, too. So I felt a smell inside of vagina but it was the "Yes" lubricant but as I told my GP and had not realised and had another water infection and had unprotected sex for the 1st time in my life I was sent to an STD clinic, and all tests were clear as I waited same day for results. But as I was on antibiotics I have to go back for a mouth swab at an STD clinic 2 wks after finishing antibiotics which will be this Tuesday,2 wks Monday 12/6/"17 my antibiotics will have finished.
JA: Is this your first time reaching out for information about this? In general, how would you describe your overall health?
Customer: Yes, I have a lot of tablets on repeat prescription, for osteoarthritis, anti-depressants, and for past Breakdown, and blood pressure which had gone up 2wks ago, and I have Thyroidism, and tablets, and painkillers and " inherited chalestoral and tablets for this too and all my bloods (tests) are due now that my antibiotics have finished.
JA: Anything else in your medical history you think the doctor should know?
Customer: The Doctor has all of my medical history.
Submitted: 3 months ago.
Category: OB GYN
Expert:  Dr David replied 3 months ago.

This is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr David replied 3 months ago.

thank you for your question

at your age of 64, you could be having some vaginal atrophy which can lead to vaginal dryness and thinning of the vaginal skin which can be irritated when you have sex.

using a vaginal water based lubricant like Yes or KY jelly is a good idea

you should ask your GP doctor for a prescription for vaginal estrogen cream you can use which an help treat vaginal atrophy and help rejuvenate your vagina skin.

always make sure you urinate immediately after sex to decrease risks for urinary tract infections from sex

let me know if you have questions.